# SDR A6WA201643810

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Part number: AW601R3872317
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE MICRO SWITCH MOUNT BRACKET IS CORRODED.  REPLACED SERVICE DOOR INNER HANDLE MICRO SWITCH MOUNT BRACKET IAW SRM 51-42-21 & 51-41-02.
